# SDR AALA20100131DFW05

- Difficulty date: January 28, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 40,580 hours, 5,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 25G HAS ONE LAMP THAT IS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATH LIGHTING AT SEAT 25G.  OPS CHECKS GOOD.
